Uniform periodic point growth in entropy rank one

MILES, Richard and WARD, Thomas (2008). Uniform periodic point growth in entropy rank one. Proceedings of the American Mathematical Society (PROC), 136 (1), 359-365.

Full text not available from this repository.
Link to published version:: 10.1090/S0002-9939-07-09018-1
Item Type: Article
Departments: Development and Society > Teacher Education
Identification Number: 10.1090/S0002-9939-07-09018-1
Depositing User: Richard Miles
Date Deposited: 26 Jan 2018 13:46
Last Modified: 26 Jan 2018 13:46
URI: http://shura.shu.ac.uk/id/eprint/17235

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics